# SDR AALA202403286042

- Difficulty date: March 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 WINDOW PANE SCRATCHED. REPLACED WINDOW PANE PER  AMM 56-31-13.
